A 73-year-old female asked:
I have hi-blood pressure i was just diagnosed with gout. i take atenolol 50mg, enalapril 2.5 mg, and indapamide 50mg. indapamide raised my uric.?
2 doctor answers • 3 doctors weighed in
Dr. Pierre Moeseranswered
Specializes in Rheumatology
Possibly: However, hypertension and gout are often associated so it may not be the indapamide. High uric acid is the result of overproduction (genetic), under excretion by the kidney, or lifestyle (alcohol, red meat, shrimp, etc.).
5.6k viewsReviewed >2 years ago
Dr. Jeffrey Kassanswered
Podiatry 30 years experience
If you feel : That it did, you need to discuss with your internist who put you on it and they may decide to put you on something else. You may also be placed on a medication to lower your uric acid levels.
5.6k viewsAnswered >2 years ago
Last updated Mar 5, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.